MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +10MM; SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +10MM; SHOULDER METAGLENE
Model Number 140760020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to shoulder instability.Implant was changed to a cta reverse shoulder.No loosening reported.Original implant date unknown.Doi: unknown.Dor: (b)(6) 2020.Affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
METAGLENE LONG PEG +10MM
Common Device Name
SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9763873
Report Number1818910-2020-06220
Device Sequence Number19011223
Product Code KWS
UDI-Device Identifier10603295423645
UDI-Public10603295423645
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K021478
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140760020
Device Catalogue Number140760020
Device Lot Number5334703
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/11/2020
03/30/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date02/28/2020
04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND HUMERAL SPACER +9MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND SCREW NO LOCK D4.5X24MM; DXTEND SCREW NO LOCK D4.5X36MM; DXTEND STAND PE CUP D38 +3MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR